# SDR SWAA2023081882346

- Difficulty date: July 25, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 380-400 LBL 14 WL 208.<[01] UPDATED MEASUREMENTS TABLE;[02] PARTIAL UPDATED STEP 1 AND 2;[03] VERIFY APPLICABILITY NO ALLOWABLE DAMAGE LIMITS IN SRM REPAIR BY REPACEMENT IAW SRM 51-10-02-0G-0 PARAGRAPH # 9;[04] COMPLETED STEP # 6;[05] UPDATE STEP#6;[06] VERIFIED CORRECTIVE ACTION STEPS 3-5.;[07] REMOVED CRACKED INTERCOSTAL AND REPLACED IAW SRM 51-40-02; DWG# 143A5410 REV B AND DWG# 143A5400 REV A.;[08] TASK COMPLETE.
